# SDR 08FDEA02961

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC07951
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING PANEL 535BL HAS NUMEROUS DENTS.  REPAIRED DENTS IN THE LEFT WING FAIRING PANEL 535 BL WITH REPAIR DOUBLERS IAW SRM 51-71-00;  VOL II.
